# SDR V0XD20180725003

- Difficulty date: July 24, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 37,148 hours, 27,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT AT FLOORBEAM AT FRAME STATION 333.0 LT SIDE FOUND CRACKED. REMOVED, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 51-24-16, 51-40-11, 51-25-06, 51-21-11, 51-25-21 AND 51-42-13.
